vendredi, janvier 12, 2007

Why am I so stupid?

This morning, I took 2 pills of Paracetamol and 2 pills of "1 2 3" with an empty stomach. And now, I'm not feeling well. My stomach is aching, I feel drowsy and I'm all shivering. This is what happens when you deal with medications as candy. :)

6 commentaires:

Anonyme a dit…

This is what what happens when you don't listen to the doctor recommandantions....You don't take analgesics on an empty stomach!!! Or antibiotics with alcohol :P

nobilis tobilis a dit…

well said ;)

Khawwta a dit…

Ma tkhaf hal mara btozmout bala waj3it rasss.. bass ma t3ida.. salamtak.. ana b2oul ma bhayatak takhoud Dawa

nobilis tobilis a dit…

I try not to usually. But with all the germs circulating these days and the fact that everybody is sick, I was afraid of catching some disease.

Anonyme a dit…

Be careful...! and always ask the Doc. before u do something like this ..!
Wish u get better..!

MMMMMMMMM a dit…

You should have tried tramadol :D perhaps you would have had a stomach ache but you would have been veeeeryyyyyyy happy weeeeeeeeeeeeeeeeeee